# SDR SWAA2023071056369

- Difficulty date: June 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727D AFT CARGO COMPARTMENT 2023-365524<[01] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; CAL DUE DATE: 30/AUG/23;[02] REPAIRED CARGO TRACK SECTION LOCATED FROM BS727B TO BS767 RBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM: 53-00-53-2R-3 REPAIR 3 PARAGRAPH 4 STEP (P) FIG. 203. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2: REPAIRED CARGO TRACK SECTION LOCATED FROM BS727B TO BS767 RBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 WIP1 AND SRM: 53-00-53-2R-3 REPAIR 3 PARAGRAPH 4 STEP (P) FIG. 203. SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3 : REPAIRED CARGO TRACK SECTION LOCATED FROM BS727B TO BS767 RBL 13.84 AT AFT CARGO COMPARTMENT I.A.W EA 23-153-01900-WIP1 AND 23-153-01900 SUMMARY . SEE INDIVIDUAL SIGN OFF BELOW;[05] TASK CARD COMPLETED  REPAIRED CARGO TRACK SECTION LOCATED FROM BS727B TO BS767 RBL 13.84 AT AFT CARGO COMPARTMENT I.A.W EA 23-153-01900-WIP1 AND 23-153-01900 SUMMARY . SEE INDIVIDUAL SIGN OFF BELOW RII
